# SDR 95ZZZX6469

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N35GR
- Make and model: Beech 200BEECH
- Aircraft serial: BB1167
- System (JASC): 2460 · DC Power Distribution System
- Part: Breaker
- Part number: 727425
- Condition: Stuck
- Location: Rt Wing
- Part time: 3,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION FOUND BATTERY RELAY CIRCUIT BREAKER LOCATED ON HOT BUS CANNOT BE OPENED.  REPLACED CIRCUIT BREAKER.  NO FURTHER PROBLEMS.
